Thinking clearly about your medicines: managing side effects (Sep 2014)
Medicines can bring many benefits but they can also have side effects that are not intended or desired. Side effects can occur when taking a single medicine or because a number of medicines are taken at the same time. As we get older we can become more sensitive to medicines. This may result in more side effects. This topic is about anticholinergic (an-tee-kol-in-er-jik) side effects which may occur with many commonly used medicines.
- SSRIs and opioids more than double the risk of hip fracture
- DVA Wound Care Module
- New Australian Pulmonary Rehabilitation Guidelines
- Not sure of the Home Medicines Review process?
- Dementia Awareness
- Latest Veterans’ MATES research looks at anticholinergic medicines and the risk of confusion
- Are you a GP wanting electronic access to your Veterans’ MATES materials?
Veterans' MATES Report 2016 - 2017 Improving care of older veterans
Our latest report provides an overview of the Veterans’ MATES program’s recent achievements, and the impact of initiatives in keeping veterans healthy.Download PDF